MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 23rd april 2024, rayner received notification from its distributor in the united arab emirates of an event that occurred during use of a rayone emv rao200e.The event description provided states that during iol implantation, the posterior capsule ruptured.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that during iol implantation the posterior capsule ruptured.The rayone emv rao200e was explanted during the original surgery session and exchanged for another iol.The cornea was sutured and a 3 piece sulcus iol was also implanted."iol extraction or replacement" is listed in the "adverse events" section of the rayone ifu.The device has been discarded by the healthcare facility.The rayner rayone preloaded iol injection system risk analysis identifies advancing the plunger too quickly and forcing a jammed plunger during iol insertion as possible causes of capsule rupture.Our review of production records for the rayone emv rao200e batch 013207122 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of vigilance data confirms that this is an isolated event.No other incidents, of any type, have been received against the rayone emv rao200e batch 013207122.The cause of capsule rupture cannot be established from the limited information available.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key19358422
Report Number3012304651-2024-00101
Device Sequence Number20424981
Product Code HQL
UDI-Device Identifier05029867006791
UDI-Public(01)05029867006791
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
P060011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number013207122
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale